PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 63 | 1 | 61-77
Tytuł artykułu

Metric properties of generalized Cantor products

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
63
Numer
1
Strony
61-77
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-02-27
poprawiono
1992-06-03
Twórcy
autor
  • 4, Montée de l'Ane Culotte, Terrasses des Oliviers, 13800 Istres, France
Bibliografia
  • [Eng] F. Engel, Entwicklung der Zahlen nach Stammbrüchen, in: Verhandlungen des 52sten Versammlung deutscher Philologen und Schulmänner in Marburg vom 29. September bis 3. October 1913, Leipzig 1914, 190-191.
  • [Esc] E. B. Escott, Rapid method for extracting a square root, Amer. Math. Monthly 44 (1937), 644-646.
  • [Ga-Ko] I. S. Gál et J. F. Koksma, Sur l'ordre de grandeur des fonctions sommables, C. R. Acad. Sci. Paris 227 (1948), 1321-1325.
  • [Gal] J. Galambos, Representations of Real Numbers by Infinite Series, Lecture Notes in Math. 502, Springer, 1976.
  • [Go-Sm] C. Goldie and R. L. Smith, On the denominators in Sylvester's series, Proc. London Math. Soc. (3) 54 (1987), 445-476.
  • [Khi] A. Ya. Khinchin, Continued Fractions, 3rd ed., Phoenix Books, The University of Chicago Press, 1935.
  • [Kn-Kn] A. Knopfmacher and J. Knopfmacher, A new infinite product representation for real numbers, Monatsh. Math. 104 (1987), 29-44.
  • [Ku-Ni] L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, Pure and Appl. Math., Wiley Interscience Series of Texts, Monographs, and Tracts, 1974.
  • [La-Th] Y. Lacroix and A. Thomas, Number systems and repartition mod 1, J. Number Theory, to appear.
  • [MF-VP] M. Mendès France and A. J. van der Poorten, From geometry to Euler identities, Theoret. Comput. Sci. 65 (1989), 213-220.
  • [Opp] A. Oppenheim, On the representation of real numbers by products of rational numbers, Quart. J. Math. Oxford Ser. (2) 4 (1953), 303-307.
  • [Ost] A. Ostrowski, Über einige Verallgemeinerungen des Eulerschen Produktes $∏_{ν=0}^∞(1+x^{2^{ν}})=1/(1-x)$, Verh. Naturforsch. Ges. Basel 11 (1929), 153-214.
  • [Per] O. Perron, Irrazionalzahlen, Chelsea, New York 1948.
  • [Pet] K. Petersen, Ergodic Theory, Cambridge Stud. Adv. Math. 2, Cambridge University Press, 1983.
  • [Phi] W. Philipp, Some metrical theorems in number theory, Pacific J. Math. 20 (1967), 109-127.
  • [Sch] F. Schweiger, Ergodic properties of fibered systems, draft version, Institut für Math. der Universität Salzburg, 1989.
  • [Sch-1] F. Schweiger, Metrische Sätze über Oppenheimentwicklungen, J. Reine Angew. Math. 254 (1972), 152-159.
  • [Sie-1] W. Sierpiński, On certain expansions of real numbers into infinite fast converging products, Prace Mat. 2 (1958), 131-138 (in Polish; Russian and English summaries).
  • [Sie-2] W. Sierpiński, Généralisation d'une formule de E. B. Escott pour les racines carrées, Bull. Soc. Roy. Sci. Liège 22 (1953), 520-529.
  • [Sta] P. Stambul, private communication.
  • [Ver] W. Vervaat, Success Epochs in Bernoulli Trials (with Applications in Number Theory), Math. Center Tracts 42, Mathematisch Centrum, Amsterdam 1972.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav63i1p61bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.